Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneAcneErrwhere

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AcneAcneErrwhere

  • Rank
    New Member
  1. I've been using Quinoderm 10 for around 2 weeks and it is helping with my acne, but my face has changed colour all over. It is darker, and orange/red tinted. I want to know if anyone else has experienced this, if it is transient (if so, how long?), whether I should calm down with the twice a day use of 10% strength or just carry on until my skin gets used to it? THANK YOUU!!
  2. I've been using Quinoderm 10 (10% strength) for 2 weeks and my skin has got better over the past few days, but it is also darker? Sort of like a red tinged darkness. It looks really weird, wondering if this is transitory? Should I stop using it/ decrease the amount I use? Or will my skin just get used to it?
×